# SDR DALA12006503129

- Difficulty date: August 18, 2012
- Submitted: September 7, 2012
- Operation: Air carrier
- Aircraft: N329NB
- Make and model: Airbus A319-114
- Aircraft serial: 1543
- Aircraft time: 30,280 hours, 15,760 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT Y254 BTW FR16 AND FR20 HAS CORROSION.  BLENDED AREA IAW SRM 51-74-00.  FOUND TO BE OUT OF LIMITS IAW SRM 53-11-14 FIG 104.  REMOVED AND REPLACED FLOOR SUPPORT IAW SRM 51-42-11.
